# SDR AALA202309256144

- Difficulty date: September 23, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 54,648 hours, 37,920 cycles
- System (JASC): 4990 · APU Oil System
- Part: Sensor
- Part number: MS280343
- Condition: Leaking
- Location: Zone 100 - Fuse
- Component: Apu, Honeywell, 1319A
- Component part number: 38007081
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND TEH AIRCRAFT DIVERTED TO PIT: ON INITIAL CLIMB OUT, ROUGHLY 5000' THERE WAS A BRIEF OIL ODOR.THE SMELL RETURNED THE FLIFGHT ATTENDANTS REPORTED ONLY FAINT ODOR UNTIL FINAL.  ON-FINAL SMELL WAS STRONG IN AFT GALLEY. THE AIRCRAFT LANDED SAFELY AT PIT WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND THE APU OIL TEMPERATURE SENSOR (AALA202309256144) AND THE APU DRAIN PLUG (AALA202309253467) LEAKING OIL INTO THE APU INLET PLENUM. MAINTENANCE REPLACED THE APU OIL TEMPERATURE SENSOR PER AMM 49-94-15 AND THE APU DRAIN PLUG PER AMM 49-91-42. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHEDWITH NO ODORS NOTED.
